# SDR AWXA9500780

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND TOP CAP FASTENER HOLES CORRODED ON FLOOR BEAM AT STATION 365.25 RBL 6 TO RBL 60.  REPAIRED PER SRM 53-00-51, FIGURE 203.  (M)
